# SDR AALA201805019031

- Difficulty date: April 27, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 57,677 hours, 9,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REPLACED L2 FORWARD FLIGHT ATTENDANT FLASHLIGHT PER CMM 25-24-78.
